Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Almost periodic solutions of second order nonlinear differential equations with almost periodic forcing


Authors: C. E. Langenhop and G. Seifert
Journal: Proc. Amer. Math. Soc. 10 (1959), 425-432
MSC: Primary 34.00
MathSciNet review: 0104872
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Luigi Amerio, Soluzioni quasi-periodiche, o limitate, di sistemi diferenziali non lineari quasi-periodici, o limitati, Ann. Mat. Pura Appl. (4) 39 (1955), 97–119 (Italian). MR 0079687 (18,128b)
  • [2] G. I. Biryuk, On the existence of almost periodic solutions of nonlinear systems with a small parameter in the case of degeneration, Doklady Akad. Nauk SSSR (N.S.) 97 (1954), 577–579 (Russian). MR 0064239 (16,249c)
  • [3] Juan Jorge Schäffer, Analytische Parameterabhängigkeit der fastperiodischen Lösungen von nichtlinearen Differentialgleichungen, Rend. Circ. Mat. Palermo (2) 5 (1956), 204–236 (German). MR 0082594 (18,576g)
  • [4] G. E. H. Reuter, On certain non-linear differential equations with almost periodic solutions, J. London Math. Soc. 26 (1951), 215–221. MR 0043296 (13,237f)
  • [5] W. S. Loud, Boundedness and convergence of solutions of 𝑥”+𝑐𝑥’+𝑔(𝑥)=𝑒(𝑡), Duke Math. J. 24 (1957), 63–72. MR 0085415 (19,36c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0104872-6
PII: S 0002-9939(1959)0104872-6
Article copyright: © Copyright 1959 American Mathematical Society